# SDR AU990980

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Condition: Misinstalled
- Location: Vacuum System
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) VACUUM PUMP LOOSE ON MOUNT.  WHEN THE PUMP WAS REMOVED THE DRIVESHAFT WAS FOUND TO BE MISALIGNED CAUSING DAMAGE TO THE CAMSHAFT DRIVE GEAR.  METAL CONTAMINATION OF THE ENGINE OIL SYSTEM.  ENGINE WAS RECEIVED FROM THE GROB FACTORY WITH THE PUMP ALREADY FITTED.
